MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/52; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALIC

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/52; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALIC
Catalog Number 1236-2-852
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 06/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.Review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
The surgeon revised a tha patient due to dislocation.With continued pain the surgeon had a ct scan done which showed that the femoral head pulled out of the mdm outer ball.Surgeon revised the patient to a cobalt chrome head and new mdm outer ball.
 
Additional Manufacturer Narrative
Catalog #; date of implant; date of explant.Additional information: date of birth; returned to manufacturer on.An event regarding dislocation involving a adm liner was reported.The event was not confirmed visual inspection: examination of the device with the material analysis engineer indicated "explantation damages were observed".Medical records received and evaluation: not performed as no medical records were provided.Review indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Review indicated there have been no other similar events for the reported lot.The exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, progress notes and x-rays are needed to further investigate the event.If additional information becomes available, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
RESTORATION ADM X3 INS 28/52
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALIC
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6681004
Report Number0002249697-2017-02099
Device Sequence Number10817904
Product Code MEH
UDI-Device Identifier04546540639028
UDI-Public04546540639028
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2020
Device Catalogue Number1236-2-852
Device Lot Number54237501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2017
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR